# SDR VNAA9908004

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 51653151
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING TAXI ONTO THE GATE, THE CREW RECEIVED AN INTERMITTANT FIRE WARNING INDICATION ON THE RIGHT HAND ENGINE.  THE CREW DECLARED AN EMERGENCY, AND FIRED OFF BOTH RIGHT HAND ENGINE FIRE BOTTLES.  THE EMERGENCY FIRE CREWS AND MAINTENANCE FOUND NO INDICATION OF AN ACTUAL FIRE.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND ENGINE FIRE CONTROL UNIT WITH THE APU FIRE CONTROL UNIT, IN ACCORDANCE WITH DORNIER MM 26-12-03.  THE APU WAS DEFERRED PER THE DORNIER MINIMUM EQUIPMENT LIST, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ON 15 AUGUST, MAINTENANCE REPLACED THE APU FIRE CONTROL UNIT PER DORNIER MM 26-12-03.  THE DEFERRAL WAS REMOVED FROM THE AIRCRAFT.
